# SDR DALA2017040302686

- Difficulty date: March 31, 2017
- Submitted: April 3, 2017
- Operation: Air carrier
- Aircraft: N304DQ
- Make and model: Boeing 737732
- Aircraft serial: 29683
- Aircraft time: 26,483 hours, 11,239 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND A DENT ON THE LEADING EDGE SKIN HSS 235.43+2.5 INCHES ON THE  RT HORIZONTAL STABILIZER.  MAINTENANCE PERFORMED A REPAIR ON THE LEADING EDGE SKIN IAW SRM 55-10-01.
